Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 48, NWS Eureka, CA

April 18, 2019

NWS Eureka, CA issued this small craft advisory at Apr 18, 2019, 2:43 AM PDT. It took effect at Apr 19, 2019, 11:00 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2019, 2:43 AM PDT (09:43 UTC)
In effect from
Apr 19, 2019, 11:00 AM PDT
Expired
Apr 20, 2019, 8:00 AM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

412 
WHUS76 KEKA 180943
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
243 AM PDT Thu Apr 18 2019

PZZ475-181745-
/O.NEW.KEKA.SC.Y.0048.190419T1500Z-190420T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
243 AM PDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 8 AM to 11 PM PDT Friday. 

* WINDS...N around 20 kts Friday, with gusts around 25 kts.

* WAVES/SEAS...N 4 to 6 ft around 6 seconds and a NW swell 6 to 7
  ft at 13 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-470-181745-
/O.NEW.KEKA.SC.Y.0048.190419T2100Z-190420T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
243 AM PDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT FRIDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 2 PM to 11 PM PDT Friday. 

* WINDS...N 15 kts, with gusts around 25 kts.

* WAVES/SEAS...N 4 to 6 ft around 6 seconds and a NW swell 6 ft 
  at 12 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
8 follow-up statements
255 
WHUS76 KEKA 181557
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
857 AM PDT Thu Apr 18 2019

PZZ455-181700-
/O.CAN.KEKA.SC.Y.0048.190419T2100Z-190420T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
857 AM PDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ470-475-190000-
/O.EXT.KEKA.SC.Y.0048.190420T0400Z-190420T1500Z/
/O.NEW.KEKA.GL.A.0013.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
857 AM PDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM FRIDAY TO 8 AM
PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

The National Weather Service in Eureka has issued a Gale Watch,
which is in effect from Saturday morning through late Saturday
night. 

* WINDS...N 15 kts, with gusts around 25 kts.

* WAVES/SEAS...N 4 to 6 ft around 6 seconds and a NW swell 6 ft 
  at 12 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
676 
WHUS76 KEKA 182101
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
201 PM PDT Thu Apr 18 2019

PZZ470-475-190515-
/O.CON.KEKA.SC.Y.0048.190420T0400Z-190420T1500Z/
/O.CON.KEKA.GL.A.0013.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
201 PM PDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM FRIDAY TO
8 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

* WINDS...N 15 kts, with gusts around 25 kts.

* WAVES/SEAS...N 4 to 6 ft around 6 seconds and a NW swell 6 ft 
  at 12 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
070 
WHUS76 KEKA 190337
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
837 PM PDT Thu Apr 18 2019

PZZ470-475-191145-
/O.CON.KEKA.SC.Y.0048.190420T0400Z-190420T1500Z/
/O.CON.KEKA.GL.A.0013.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
837 PM PDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM FRIDAY TO
8 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

* WINDS...N 15 kts with gusts around 25 kts Friday night,
  increasing to 25 kts with possible gusts to 35 kts Saturday into
  Saturday night.

* WAVES/SEAS...N 4 to 6 ft around 6 seconds building to around 10
  feet at 10 seconds Saturday. NW swell around 6 ft at 12 seconds
  through Saturday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
571 
WHUS76 KEKA 190944
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
244 AM PDT Fri Apr 19 2019

PZZ475-191745-
/O.EXT.KEKA.SC.Y.0048.190419T1800Z-190420T1500Z/
/O.UPG.KEKA.GL.A.0013.190420T1500Z-190421T1200Z/
/O.NEW.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT SUNDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 8 AM Saturday to 5 AM PDT Sunday. The
Gale Watch is no longer in effect. 

* WINDS...N 15 kts with gusts around 25 kts Friday night, 
  increasing to 25 kts with possible gusts to 35 kts Saturday into
  Saturday night. 

* WAVES/SEAS...N 5 to 7 ft around 6 seconds, building to around 
  10 to 11 feet at 9 seconds Saturday. NW swell around 5 ft at 12 
  seconds through Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-191745-
/O.EXT.KEKA.SC.Y.0048.190420T0000Z-190420T1500Z/
/O.UPG.KEKA.GL.A.0013.190420T1500Z-190421T1200Z/
/O.NEW.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT SUNDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 8 AM Saturday to 5 AM PDT Sunday. The
Gale Watch is no longer in effect. 

* WINDS...N 15 kts with gusts around 25 kts Friday night, 
  increasing to 25 kts with possible gusts to 35 kts Saturday 
  into Saturday night. 

* WAVES/SEAS...N 4 to 6 ft around 6 seconds, building to around 
  10 to 11 feet at 9 seconds Saturday. NW swell around 5 ft at 12 
  seconds through Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
747 
WHUS76 KEKA 191514
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
814 AM PDT Fri Apr 19 2019

PZZ450-455-192315-
/O.EXB.KEKA.SC.Y.0048.190420T0600Z-190420T1500Z/
/O.EXB.KEKA.GL.W.0016.190420T1500Z-190421T0600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
814 AM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SATURDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 8 AM to 11 PM PDT Saturday. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 11 PM this evening to 8 AM PDT Saturday. 

* WINDS...Northwest 15 kt with gusts to 25 kt tonight, increasing
  to 20 to 25 kt with gusts to 35 kt during Saturday. 

* WAVES/SEAS...North 4 to 6 ft at 6 seconds, building to 9 to 11 
  feet at 9 seconds Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-192315-
/O.CON.KEKA.SC.Y.0048.190419T1800Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
814 AM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...Northwest 15 to 20 kt with gusts to 30 kt today
  increasing to 25 kt with gusts to 35 kt Saturday.

* WAVES/SEAS...Northwest 7 feet at 7 seconds building to 11 feet
  at 9 seconds during Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-192315-
/O.CON.KEKA.SC.Y.0048.190420T0000Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
814 AM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 AM PDT SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...North 15 kt with gusts to 25 kt today increasing to 25
  to 30 kt with gusts to 40 kt during Saturday. 

* WAVES/SEAS...North 5 feet at 5 seconds building to 11 feet at 9
  seconds during Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
183 
WHUS76 KEKA 192142
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
242 PM PDT Fri Apr 19 2019

PZZ475-200545-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
242 PM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...Northwest 15 to 25 kt with gusts to 30 kt tonight
  increasing to to 25 to 30 kt with gusts to 40 kt Saturday and
  Saturday night.

* WAVES/SEAS...Northwest 7 feet at 7 seconds building to 11 feet 
  at 9 seconds during Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-200545-
/O.EXT.KEKA.SC.Y.0048.190420T0300Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
242 PM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
8 AM PDT SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...North 15 to 25 kt with gusts to 30 kt tonight increasing
  to 25 to 30 kt with gusts to 40 kt during Saturday and Saturday
  night.

* WAVES/SEAS...North 7 feet at 7 seconds building to 10 feet at 
  9 seconds during Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-455-200545-
/O.CON.KEKA.SC.Y.0048.190420T0600Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T0600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
242 PM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM PDT SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
SATURDAY...

* WINDS...Northwest 15 kt with gusts to 25 kt tonight, 
  increasing to 20 to 25 kt with gusts to 35 kt during Saturday. 

* WAVES/SEAS...North 7 feet at 7 seconds, building to 9 feet at 9
  seconds during Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
604 
WHUS76 KEKA 200316
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
816 PM PDT Fri Apr 19 2019

PZZ470-475-201130-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
816 PM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...North 15 to 25 kt with gusts to 30 kt tonight increasing
  to 25 to 30 kt with gusts to 40 kt Saturday and Saturday night.
  

* WAVES/SEAS...North 7 feet at 7 seconds building to 10 feet at 9
  seconds Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-455-201130-
/O.CON.KEKA.SC.Y.0048.190420T0600Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T0600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
816 PM PDT Fri Apr 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT
SATURDAY...

* WINDS...Northwest 15 kt with gusts to 25 kt tonight, increasing
  to 20 to 25 kt with gusts to 35 kt Saturday. 

* WAVES/SEAS...North 7 feet at 7 seconds, building to 9 feet at 9
  seconds Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
018 
WHUS76 KEKA 201005
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
305 AM PDT Sat Apr 20 2019

PZZ450-455-201815-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T0600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
305 AM PDT Sat Apr 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
PDT THIS EVENING...

* WINDS...North to northwest 20 to 30 knots, with gusts up to 40
  knots through tonight.
 
* WAVES/SEAS...North to Northwest 6 to 7 feet at 6 to 8 seconds 
  building to 8 to 10 feet at 8 to 9 seconds by this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-201815-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-190420T1500Z/
/O.CON.KEKA.GL.W.0016.190420T1500Z-190421T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PDT Sat Apr 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM
PDT SUNDAY...

* WINDS...North to northwest 25 to 30 knots, with gusts up to 40
  knots through tonight.

* WAVES/SEAS...North to Northwest 8 feet at 8 to 9 seconds 
  building to 9 to 11 feet at 9 seconds by this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:42 PM PDT, 12 hours 1 minute earlier.

Area forecast discussion, Apr 17, 2:42 PM PDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
242 PM PDT Wed Apr 17 2019

.SYNOPSIS...Dry and warmer weather is expected Thursday across
the interior...while a weak trough brings a slight chance of
showers Friday through Saturday. Coastal areas will mainly see
lower clouds and fog with periods of morning drizzle possible
through the weekend.

&&

.DISCUSSION...Today was the first day along the coast where
sunshine was more of the norm rather than the clouds. This is
mainly in response to an upper level ridge building over the
region that is expected to persist over the region on Thursday.
High temperatures in the interior are expected to reach the 70s
today and then the 80s on Thursday. Unfortunately for the coastal
areas will remain characteristically cooler with max tempertures
in the 60s and another round of coastal stratus will probably
return and hang around near the coastline at least half the day on
Thursday. Friday and Saturday, a weak shortwave is expected to
move over the ridge. The main impact will be lower daytime high
temperatures, more clouds and perhaps stronger northerly breezes
for coastal areas. Overall, temperatures will still be fairly
pleasant across the interior (60s and 70s). This upper level
trough may also generate isolated showers over the mountains of
Del Norte and Trinity counties, especially Fri night and Sat. A
dominating upper level ridge will maintain dry weather with
seasonable to above normal interior temperatures early to mid next
week. Another splitting trough will move over the ridge late next
week and some showers will be possible.

&&

.AVIATION...Coastal terminals will likely see a return mvfr cigs
and fog later tonight and through the morning hours...with brief
periods of IFR possible. VFR conditions should return by early
afternoon. Interior sites may see some brief periods of early
morning low clouds but this should give way to plenty of sunshine
by late morning.

&&

.MARINE...Light to moderate northerlies will continue over the coast
waters through Friday morning. Wind speeds will fluctuate near 20
knots over the outer waters S of Cape Mendocino. The northerlies
will increase Friday afternoon with gale force gusts possible on
Saturday over the outer waters. A gale watch will likely be
issued tomorrow to reflect the stronger weekend winds.  Wind will
gradually diminish on Sunday from N to S. W-NW long period swell
is presently building into the coastal waters with periods around
17 seconds. This swell will continue through the remainder of the
week and into the upcoming weekend.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 17, 4:47 AM PDT, 21 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
447 AM PDT Wed Apr 17 2019

CAZ101>106-109>113-171600-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
447 AM PDT Wed Apr 17 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-171600-
Northern Trinity-Southern Trinity-
447 AM PDT Wed Apr 17 2019

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:57 AM PDTGale WatchEKA18 hr

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.